# SDR DALA2025112108513

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 67,407 hours, 35,390 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HM01
- Part serial: 4757
- Condition: Failed
- Location: Zone 100
- Part time: 62,514 hours, 33,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO JAC JOINING APPROACH AT 14K FEET,  NOTICED A SMELL OF BURNING FOOD OR SMOKE SCENT.   R & R AVIONIC VENT BLOWER 20HQ PER A319 AMM 21-26. TEST OK. (7727282)
